This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Aripiprazole-Induced Psychosis: A Case Report of Reexposure by Stepwise Up-Titration

Nestor D. Kapusta, MD; Nilufar Mossaheb, MD; Christian Barnas, MD; and Peter Fischer, MD

Published: September 17, 2007

Article Abstract

Because this piece does not have an abstract, we have provided for your benefit the first 3 sentences of the full text.

Sir: Aripiprazole is a new atypical antipsychotic with a partial agonist activity at D2 and 5-HT1A receptors and with potent 5-HT2A receptor antagonism. Dose titration is considered necessary by some authors,1 but not by others.2,3 Recently, multiple cases of worsening of psychotic symptoms after add-on treatment with aripiprazole have been reported.4-8


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 68

Quick Links: Psychotic Disorders , Schizophrenia and Schizoaffective Disorders

References

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Case Report

Safety and Tolerability of Concomitant Intranasal Esketamine Treatment With Irreversible, Nonselective MAOIs: A Case Series

Three cases suggest that concomitant use of intranasal esketamine with an irreversible, nonselective MAOI is safe in...

Read More...